Well, it happened again. That red, red RASH made its ugly appearance last night! I took pictures, but the photos just don't do it justice. Poor Mr. M looks awful in them too.
His face looks swollen. The white patches that you see on his chest are places where the rash hasn't affected his skin. Yes, he is usually that white!
Just keep this better image of him in your head, ok?
So, he had the burning, hypersensitive sensation, along with the droopy, "old man" face. Weird, right? Oh-and he saw his neurologist. Guess what she said..."I don't know what it is. You could stop taking one pill at a time to see if it was an allergic reaction." (Yeah, I don't think it is an allergic reaction!) "You could drive to the ER the next time it happens and see what they say." (Umm, first of all, we are NOT driving over 75 miles each way to the VA hospital. Second, if you don't know what it is, what makes you think they will? All they will do is run your typical ER tests and find nothing, and therefor do nothing. NOT worth it.)
Ugg. Can you tell the VA drives me crazy?! THAT is a whole other post entirely! So again I will say, if you have ANY idea as to what this may be, please share!